Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sexual side effects?? Re: Celexa and side effects?

Posted by Rachel on December 28, 1999, at 10:54:35

In reply to Re: Celexa and side effects -- do they end?, posted by Barbara on December 22, 1999, at 10:29:36

hi, i'm 21 and in college... i just started taking celexa last week after a battery of other anti-depressants. i read the stats for sexual side effects in men (6% problems with ejaculation, 3% impotence) but i can't find any for women. i already have 'problems' having an orgasm -- something i am starting to think really contributes to my depression at times, and my main concern is whether i will be experiencing sexual side effects from celexa.
it really pisses me off that there isn't some drug yet that doesn't interfere with your sex drive. Basically, i'm looking for some advice from other women. Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rachel thread:2790